# SDR SWAA2022051700349

- Difficulty date: April 27, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 AF CORRODED ALONG EDGE A225-003 / [01] EVALUATED PANEL AND FOUND PUNCTURE AND CORROSION EXCEEDING 20'. THIS IS OUT OF LIMITS IAW SRM 53-00-53-1A.;[02] VERIFIED ITEM 1 VERIFIED MATERIAL AS 2024 T3 .071' IAW AMM 25-52-01-201-801;[03] FABRICATED NEW FLOOR PANEL 140AF IAW AMM 25-52-01-201.;[04] VERIFIED STEP 3;[05] OK GIVEN TO TREAT AND PRIME;[06] APPLIED ALODINE AND PRIMED BACK SIDE OF PANEL IAW AMM 25-52-01-201. JOB IS COMPLETE.;[07] JOB COMPLETE; AUDIT C/W
